# SDR DALA2024042504710

- Difficulty date: January 16, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 81,646 hours, 10,730 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 MULTIPLE MANHOLE CUTOUTS WERE FOUND WITH CORROSION FROM RIB 4 TO RIB 27 ON THE RHW LOWER SKIN PANEL. CORRECTIVE ACTION: COMPLIED WITH ERA 613655-14. (0156703)
